Jump to content
Maybe

Vision symptoms: floaters, snow, blurred/dimmed vision, twitching, dry eyes and pain

Recommended Posts

direstraits
On ‎9‎/‎12‎/‎2018 at 6:40 PM, gn11 said:

I wonder if anyone has been diagnosed with cataracts. There appears to be a connection between SSRIs and the development of cataracts.

I had a cataract removed in January,the other one is still pretty mild...I am 63 but is it a coincidence that it occurred after taking Paxil and had adverse reactions to it?

IDK.

Share this post


Link to post
Share on other sites
Zammo

Found this thread via Google. I am a 20 year sufferer of Visual Snow and all the fun and games that come with it. What AHMS describes is exactly what I have. When my problems began in 1999 I searched all over the internet, and could find nothing, I would describe it as "static vision" to my doctors, along with everything being like I am looking through a window all the time, not quite as clear and bright and crisp as things should be, they shrugged their shoulders. Later I found it to be known as visual snow. (mod note:  please see this post) I have not been on antidepressants but I am due to go on to venlafaxine this week. Can you describe to me your visual snow in detail ? Did it only begin after medication and what dosage ? Thanks !!

 

Edited by ChessieCat
mod note

Share this post


Link to post
Share on other sites
Altostrata

Hello, Zammo. Almost everyone on this site has had an adverse reaction to psychiatric drugs such as venlafaxine. This topic is about visual symptoms that started when the person went on the drug or went off the drug and got withdrawal symptoms.

 

Please be aware that your doctors don't know what will happen when they prescribe venlafaxine for you. They are hoping that it will help, but it may not. It may cause other symptoms or worse visual symptoms.

Share this post


Link to post
Share on other sites
Winterflower

Has anyone, literally one person had floaters disappear after withdrawal's over?

Share this post


Link to post
Share on other sites
Ahms
On 10/17/2018 at 6:38 PM, Zammo said:

Found this thread via Google. I am a 20 year sufferer of Visual Snow and all the fun and games that come with it. What AHMS describes is exactly what I have. When my problems began in 1999 I searched all over the internet, and could find nothing, I would describe it as "static vision" to my doctors, along with everything being like I am looking through a window all the time, not quite as clear and bright and crisp as things should be, they shrugged their shoulders. Later I found it to be known as visual snow. (mod note:  please see this post) I have not been on antidepressants but I am due to go on to venlafaxine this week. Can you describe to me your visual snow in detail ? Did it only begin after medication and what dosage ? Thanks !!

 

Zammo, I developed visual snow after I came off Venlafaxine and not to mention the disabling withdrawal symptoms I had where I was bed bound for months. It's a horrible horrible drug. I would stay away from it personally. Even when I was on it, I had major personality changes. I still have visual snow/staticky vision along with palinopsia (afterimages). It's been 7 months. 

Share this post


Link to post
Share on other sites
JasonK

I developed Visual snow and light sensitivity after one single dose of 37,5 mg Effexor XR pill.After 1 year and 2 months I am still suffering.Please stay away from Venlafaxine

 

Is there any member that recovered from SSRI induced visual snow?

 

I am praying day and night for recovery 🙏🏻🙏🏻🙏🏻

 

 

 

Share this post


Link to post
Share on other sites
Ahms
On 1/6/2019 at 7:17 PM, JasonK said:

I developed Visual snow and light sensitivity after one single dose of 37,5 mg Effexor XR pill.After 1 year and 2 months I am still suffering.Please stay away from Venlafaxine

 

Is there any member that recovered from SSRI induced visual snow?

 

I am praying day and night for recovery 🙏🏻🙏🏻🙏🏻

 

 

 

JasonK, have you tried anything of visual snow? VS seems to be permanent. Along with VS, I also have palinopsia, BFEP, nyctalopia and excessive floaters. All this started when I came off Venlafaxine. 

Share this post


Link to post
Share on other sites
JasonK

Hi Ahms,

 

No I have not.I am trying to accept it and hoping my brain will manage to reach homeostasis at some point.In addition, I am following some visual snow groups online, to keep myself update in case of a cure .

 

How many years you were taking Venlafaxine?

 

Best Regards,

 

Jason

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×